# SDR ASAA2014110309570

- Difficulty date: November 3, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 25,136 hours, 7,835 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200037710
- Condition: Dislodged
- Location: Row 11
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN CAME OFF AT ROW 11.  ACFT GROUNDED.  REINSTALLED EXIT SIGN ROW 11, SIGN LIGHTING, OPS CK GOOD.
